Cookies?
Library Header Image
LSE Research Online LSE Library Services

Connectedness of the graph of vertex-colourings

Cereceda, Luis, van den Heuvel, Jan and Johnson, Matthew (2008) Connectedness of the graph of vertex-colourings. Discrete Mathematics, 308 (5-6). pp. 913-919. ISSN 0012-365X

Full text not available from this repository.

Abstract

For a positive integer k and a graph G, the k-colour graph of G, View the MathML source, is the graph that has the proper k-vertex-colourings of G as its vertex set, and two k-colourings are joined by an edge in View the MathML source if they differ in colour on just one vertex of G. In this note some results on the connectedness of View the MathML source are proved. In particular, it is shown that if G has chromatic number kset membership, variant{2,3}, then View the MathML source is not connected. On the other hand, for kgreater-or-equal, slanted4 there are graphs with chromatic number k for which View the MathML source is not connected, and there are k-chromatic graphs for which View the MathML source is connected.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/00123...
Additional Information: © 2008 Elsevier
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 18 Feb 2009 10:54
URL: http://eprints.lse.ac.uk/22724/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only